Sadegh Abbaszadeh
TítuloCitado porAño
On the stability of a generalized quadratic and quartic type functional equation in quasi-Banach spaces
ME Gordji, S Abbaszadeh, C Park
Journal of Inequalities and Applications 2009 (1), 153084, 2009
852009
Intuitionistic fuzzy stability of a quadratic and quartic functional equation
S Abbaszadeh
International Journal of Nonlinear Analysis and Applications 1 (2), 100-124, 2010
602010
Theory of Approximate Functional Equations: In Banach Algebras, Inner Product Spaces and Amenable Groups
ME Gordji, S Abbaszadeh
Academic Press, 2016
472016
Approximate generalized derivations close to derivations in Lie C*-algebras
M Eshaghi, S Abbaszadeh
Journal of Applied Analysis 21 (1), 37-43, 2015
452015
Stability of Cauchy-Jensen inequalities in fuzzy Banach spaces
M Eshaghi-Gordji, S Abbaszadeh
APPLIED AND COMPUTATIONAL MATHEMATICS 11 (1), 27-36, 2012
452012
Intuitionistic fuzzy almost Cauchy–Jensen mappings
ME Gordji, S Abbaszadeh
Demonstratio Mathematica 49 (1), 18-25, 2016
432016
On the orthogonal pexider derivations in orthogonality Banach algebras
M Eshaghi, S Abbaszadeh
Fixed Point Theory 17 (2), 327-340, 2016
432016
A fixed point result and the stability problem in Lie superalgebras
M Eshaghi, S Abbaszadeh, M de la Sen, Z Farhad
Fixed Point Theory and Applications 2015 (1), 219, 2015
432015
On The Stability of Conditional Homomorphisms in Lie -algebras
M Eshaghi, S Abbaszadeh, M De la Sen
Journal of Generalized Lie Theory and Applications 9 (1), 2015
432015
A fixed point method for proving the stability of ring $(alpha, beta, gamma) $-derivations in $2 $-Banach algebras
M Eshaghi Gordji, S Abbaszadeh
Journal of Linear and Topological Algebra (JLTA) 6 (04), 269-276, 2017
412017
Jensen-type inequalities for Sugeno integral
S Abbaszadeh, ME Gordji, E Pap, A Szakál
Information Sciences 376, 148-157, 2017
192017
A Hadamard-type inequality for fuzzy integrals based on r-convex functions
S Abbaszadeh, M Eshaghi
Soft Computing 20 (8), 3117-3124, 2016
172016
The Sugeno fuzzy integral of log-convex functions
S Abbaszadeh, M Eshaghi, M de la Sen
Journal of Inequalities and Applications 2015 (1), 362, 2015
152015
Nonlinear integrals and Hadamard-type inequalities
S Abbaszadeh, A Ebadian
Soft Computing 22 (9), 2843-2849, 2018
92018
Jensen inequality with subdifferential for Sugeno integral
A Szakál, E Pap, S Abbaszadeh, ME Gordji
Mexican International Conference on Artificial Intelligence, 193-199, 2016
62016
Hölder type integral inequalities with different pseudo-operations
S Abbaszadeh, A Ebadian, M Jaddi
Asian-European Journal of Mathematics 12 (03), 1950032, 2019
32019
Approximately linear recurrences
H Rasouli, S Abbaszadeh, M Eshaghi
Journal of Applied Analysis 24 (1), 81-85, 2018
32018
An equivalent condition to the Jensen inequality for the generalized Sugeno integral
M Jaddi, A Ebadian, M de la Sen, S Abbaszadeh
Journal of Inequalities and Applications 2017 (1), 285, 2017
32017
On the quadratic support of strongly convex functions
S Abbaszadeh, M Eshaghi Gordji
International Journal of Nonlinear Analysis and Applications 7 (1), 15-20, 2015
22015
On the Mazur--Ulam theorem in fuzzy n--normed strictly convex spaces
ME Gordji, S Abbaszadeh, TM Rassias
arXiv preprint arXiv:0909.5675, 2009
12009
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20